Minimization of the Principal Eigenvalue for an Elliptic Boundary Value Problem with Indefinite Weight, and Applications to Population Dynamics

Search this Article

Author(s)

Journal

  • Japan J. Indust. Appl. Math.

    Japan J. Indust. Appl. Math. 23(3), 275-292, 2006-10-01

References:  23

Cited by:  1

Codes

  • NII Article ID (NAID)
    10018823524
  • NII NACSIS-CAT ID (NCID)
    AA10799861
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    09167005
  • Data Source
    CJP  CJPref 
Page Top